MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551LNAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551LNAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551LNAB
Medical Device Problem Codes Mechanical Problem (1384); Obstruction of Flow (2423)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone that the insulin pump had motor error alarm.Customer¿s blood glucose was unknown at the time of incident.Insulin pump had no delivery alarm.Customer stated that the buttons of the previous device was locked up.The insulin pump will not be returned for analysis.

Brand Name
530G INSULIN PUMP MMT-551LNAB
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8559418
Report Number3004209178-2019-89640
Device Sequence Number13889336
Product Code OZO
UDI-Device Identifier00643169932999
UDI-Public(01)00643169932999
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-551LNAB
Device Catalogue NumberMMT-551LNAB
Device Lot NumberA5551LNABJ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2019
Initial Report FDA Received Date04/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR
Patient Weight66